# SDR CALA2013102492358

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 53,098 hours, 21,389 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: 315
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN, CAME UP DURING FLAP RETRACTION FROM 1 TO 0 AFTER TAKEOFF.  REPLACED ELAC 2, OPERATIONS TESTED GOOD, AFS TESTED GOOD & AUTO LAND TESTED GOOD.
